# SDR FDEA201301300220

- Difficulty date: January 30, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Damaged
- Location: Bs 1260-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN THERE IS NUMBEROUS SMALL SCRATCHES AND NICKS IN THE SKIN   BETWEEN BS 1260 -1280 STR 26L- 26R.   R & R WITH NEW SKIN IAW DWG 146N3300, SHT 15, REV A, SHT 16 REV -, SHT 17 REV B AND SHT 19 REV A.  REPAIR CLASIFIED AS MAJOR IAW GMM 6-2-100.
